# SDR DALA1318120689

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 48,103 hours, 21,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LIGHTNING STRIKE INSPECTION, FOUND 2 RIVETS DAMAGED ON AIR PHONE ANTENNA PATCH LT SIDE -PATCH COVEREDBY ERA 491080-14, REV A.  REMOVED DAMAGE AND INSPECTED, NO CRACKS. INSTALLED FASTENERS IAW E91080-14.
